Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 19, Number 90
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Generalized sequences with applications to the discrete calculus
J. F. Traub PDF
Math. Comp. 19 (1965), 177-200
Random numbers generated by linear recurrence modulo two
Robert C. Tausworthe PDF
Math. Comp. 19 (1965), 201-209
Some conjectures about cyclotomic integers
Raphael M. Robinson PDF
Math. Comp. 19 (1965), 210-217
Bounds for eigenvalues of some differential operators by the Rayleigh-Ritz method
Burton Wendroff PDF
Math. Comp. 19 (1965), 218-224
Approximation of a class of Wiener integrals
Lloyd D. Fosdick PDF
Math. Comp. 19 (1965), 225-233
Truncation errors in two Chebyshev series approximations
David Elliott PDF
Math. Comp. 19 (1965), 234-248
Chebyshev polynomial expansions of complete elliptic integrals
W. J. Cody PDF
Math. Comp. 19 (1965), 249-259
Symmetric integration rules for hypercubes. I. Error coefficients
J. N. Lyness PDF
Math. Comp. 19 (1965), 260-276
Estimates of weights in Gauss-type quadrature
E. L. Whitney PDF
Math. Comp. 19 (1965), 277-286
Abcissas, coefficients, and error term for the generalized Gauss-Laguerre quadrature formula using the zero ordinate
C. R. Cassity PDF
Math. Comp. 19 (1965), 287-296
An algorithm for the machine calculation of complex Fourier series
James W. Cooley and John W. Tukey PDF
Math. Comp. 19 (1965), 297-301
Estimation of the successive over-relaxation factor
A. K. Rigler PDF
Math. Comp. 19 (1965), 302-307
A practical application of block diagonally dominant matrices
H. S. Price PDF
Math. Comp. 19 (1965), 307-313
Hyman’s method applied to the general eigenvalue problem
John Gary PDF
Math. Comp. 19 (1965), 314-316
A search for projective planes of a special type with the aid of a digital computer
A. D. Keedwell PDF
Math. Comp. 19 (1965), 317-322
Approximate integration formulas for ellipses
Nancy Lee and A. H. Stroud PDF
Math. Comp. 19 (1965), 322-327
Improved asymptotic expansion for the exponential integral with positive argument
Donald van Zelm Wadsworth PDF
Math. Comp. 19 (1965), 327-328
Deferment of computation in the method of least squares
H. Siegel, Irving PDF
Math. Comp. 19 (1965), 329-331
Reviews and Descriptions of Tables and Books
Math. Comp. 19 (1965), 332-359
Table Errata
Math. Comp. 19 (1965), 360-363
Math. Comp. 19 (1965), 364